# SDR ASMF200603001

- Difficulty date: March 6, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737*
- Aircraft serial: 3038
- Aircraft time: 3,846 hours, 2,393 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF THE FLIGHT CONTROLS TEST WAS NOT SATISFACTORY.  DURING REVIEW, IT WAS DETECTED AN INTERFERENCE WITH THE CONTROL WHEEL.  THE AIRCRAFT WAS SENT TO THE HANGAR AND THE CONTROL WHEEL TRAVEL INTERFERENCE WAS TESTED IAW M/M 27-11-00, BEING CORRECT.
